# SDR HEEA080281

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,192 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Solenoid Valve
- Part number: 96487
- Part serial: 5790
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOLENOID VALVE STICKING OPEN AND INTERMITTENT OPERATION.
